# SDR CA151014008

- Difficulty date: October 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,533 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Control Valve
- Part number: 45E041
- Condition: Unserviceable
- Location: Lt Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE THE FLIGHT CREW NOTED AN ABNORMAL INCREASE IN THE NR 1 ENGINE OIL TEMPERATURE INTO THE YELLOW RANGE, APPROACHING THE RED LINE. THE ACFT RETURNED TO BASE AND AN INSPECTION BY MAINTENANCE DETERMINED THAT THE CAUSE WAS A DEFECTIVE TEMPERATURE CONTROL VALVE IN THE OIL COOLER.  THE VALVE WAS REPLACED, EXTENSIVE GROUND RUNS COMPLETED WITH ALL PARAMETERS OPERATING WITHIN THE NORMAL RANGE AND THE ACFT RELEASED BACK TO SERVICE.
